# SDR SWAA2023053052723

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 30,252 hours, 14,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inaccurate
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERNAL EMERGENCY EXIT LIGHT INOP<[01] RELAMPED L2 SLIDE LIGHT IAW MM 33-51-04. NO HELP. R/R?D BATTERY PACK M1673 IAW MM 33-51-06. OPS CHECK NORMAL.
